# SDR ASAA2017121222863

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 38,646 hours, 11,678 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R PACK LIGHT ILLUMINATES ON RECALL, EXTINGUISHES W/MASTER CAUTION RESET. GROUNDED - YES. #2 CONTROLLER LOGGED 'THIS PACK TVC` FAULT, NO HISTORY, RAN BITE, FAULT CLEARED. RAN RIGHT PACK TEMP CONTROL NORMAL AND VERIFICATION SUCCESSFUL. REF B737-800 FIM 21-62 TASK 801.
